On blowup for time-dependent generalized Hartree-Fock equations

Hainzl, Christian and Lenzmann, Enno and Lewin, Mathieu and Schlein, Benjamin. (2010) On blowup for time-dependent generalized Hartree-Fock equations. Annales Henri Poincaré, 11 (6). pp. 1023-1052.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/49579/

Downloads: Statistics Overview


We prove finite-time blowup for spherically symmetric and negative energy solutions of Hartree–Fock and Hartree–Fock–Bogoliubov-type equations, which describe the evolution of attractive fermionic systems (e.g. white dwarfs). Our main results are twofold: first, we extend the recent blowup result of Hainzl and Schlein (Comm. Math. Phys. 287:705–714, 2009) to Hartree–Fock equations with infinite rank solutions and a general class of Newtonian type interactions. Second, we show the existence of finite-time blowup for spherically symmetric solutions of a Hartree–Fock–Bogoliubov model, where an angular momentum cutoff is introduced. We also explain the key difficulties encountered in the full Hartree–Fock–Bogoliubov theory.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Nov 2017 07:26
Deposited On:30 Nov 2017 07:26

Repository Staff Only: item control page